# SDR USAA20090520BB088

- Difficulty date: May 19, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N909AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24522
- System (JASC): 2560 · Emergency Equipment
- Part: Light
- Condition: Inoperative
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ENGAGEMENT LIGHT EXTIN WITH EVACUATION SLIDE ARMING LEVER IN ENGAGE POSITION AT ENTRY/SERVICE DOOR 4R.  MAINTENANCE RELAMPED.
